MathSciNet Relay Station
MathSciNet bibliographic data
MR1603922 20F50 (03C20 20E25 20H20)
Leinen, Felix; Puglisi, Orazio Periodic groups covered by transitive subgroups of finitary permutations or by irreducible subgroups of finitary transformations. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1913–1934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement